Show simple item record

dc.contributor.authorZhang, Zhijun ( )
dc.date.accessioned2021-07-19T22:05:48Z
dc.date.available2021-07-19T22:05:48Z
dc.date.issued2006-08-18
dc.identifier.citationZhang, Z. (2006). Asymptotic behaviour of the solution for the singular Lane-Emden-Fowler equation with nonlinear convection terms. Electronic Journal of Differential Equations, 2006(93), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13966
dc.description.abstract

We show the exact asymptotic behaviour near the boundary for the classical solution to the Dirichler problem

-Δu = k(x)g(u) + λ|∇u|q, u > 0, x ∈ Ω, u|∂Ω = 0,

where Ω is a bounded domain with smooth boundary in ℝN. We use the Karamata regular varying theory, a perturbed argument, and constructing comparison functions.

dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSemilinear elliptic equationsen_US
dc.subjectDirichlet problemen_US
dc.subjectSingularityen_US
dc.subjectNonlinear convection termsen_US
dc.subjectKaramata regular variation theoryen_US
dc.subjectUnique solutionen_US
dc.subjectExact asymptotic behaviouren_US
dc.titleAsymptotic behaviour of the solution for the singular Lane-Emden-Fowler equation with nonlinear convection termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record